Results 1 to 2 of 2
Suboxone symptom erectile dysfunction?
  1. #1
    pete717 is offline New Member
    Join Date
    Nov 2008
    Posts
    2

    Question Suboxone symptom erectile dysfunction?

    It's a little embarrassing but it seems ever since I started taking suboxone 8mg twice a day I have had trouble obtaining a full erection. I get partial but it stays narrow at the base. I am not depressed and I am in good physical shape otherwise at 47 years old. Can anyone help or relate?

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by pete717 View Post
    It's a little embarrassing but it seems ever since I started taking suboxone 8mg twice a day I have had trouble obtaining a full erection. I get partial but it stays narrow at the base. I am not depressed and I am in good physical shape otherwise at 47 years old. Can anyone help or relate?




    You're taking probably twice as much suboxone as you should be taking. Not hardly ANYONE needs 16mg of suboxone. Did you run into a new sub dr who is automatically prescribing everyone 16mg per day? No wonder. All kinds of different symptoms can appear with wrong dosing. You don't need that much. God bless.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22